# SDR MASA97148

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6519020
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK, MAINTENANCE PERSONNEL FOUND THE FIRST TWO EMERGENCY FLOOR TRACK LIGHT ASSEMBLYS CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLYS, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
